# SDR UALA2009122103936

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 52,863 hours, 19,556 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1810
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS 3SV PROCEDURE. MSG INDICATED EXT LOADS EMER R. FOUND EMERGENCY LIGHT OUT RH OVERWING AFT LIGHT ASSY FWD BULB. REPLACED BULB. OP'S CHECKS GOOD.
